# SDR UPS01837042

- Difficulty date: October 13, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CRACKS RT WING INBOARD OF INBOARD FUELING CAP (MARKED LOWER WING) BETWEEN NR 3 & 4 PYLON LWR WING) 28 INCHES FROM L/E & 3 INCHES FROM ACCESS PNL 1206.  HFEC VERIFIED CRACK-CRACK TERMINUS CENTER PUNCH MARKED EP QC 70100 10-13-01.  COMPLIED WITH EO DC8-5720-4087-B PERFORMED INTERIM REPAIR.
